# SDR DALA2021090305205

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 20,124 hours, 7,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1931049) DURING INSPECTION FOUND CORROSION ON CLAMP RING OF FUEL ACCES PANELS NO. 632BB, 532FB, 632FB, 632CB, 531BB, 631BB, 532NB, 532AB, 632HB, 632EB, 632DB, 632GB, 532DB, 632LB, 532EB, 631AB AND 632AB. CORROSION ON ALL PANELS WAS REMOVED PER B737-900ER SRM 57-20-01-2R-1 REPAIR 1 PAR. 4. D. AND SRM 51-10-02-0G.
